# SDR COMA0260436

- Difficulty date: July 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 5,825 hours, 5,813 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0264
- Condition: Leaking
- Location: L/H Pylon
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5966 HYDRAULIC SYSTEM #1 LOW PRESSURE WARNING.REPLACED LEAKING HOSE ASSY IN L/H ENGINE PYLON.
